October 10, 2013 at 1:20 am #594
I think I remember reading in the Driscoll Theory that external communicating hydrocephalus causes an increase in systemic inflammatory cytokines and that inflammatory cytokines cause type 1 collagen to turn into type 3? And since the collagen around the mast cells is what makes them unstable then would diamox help the systemic inflammation situation and help there be less type 3 collagen and more type 1?
I know there is much more to it (that you are unable to share yet) but I am wondering if I have that part right and if diamox could ultimately help the systemic inflammation and calm the mast cells down by helping our bodies to slow down the breakdown of collagen 1 to collagen 3 and make the environment around the mast cells more stable?
Or am I totally wrong? I have no idea what I’m talking about…I just pretend that I do. Am I way off?
~KatieOctober 13, 2013 at 6:19 pm #4507MsharmonyParticipant
Don’t quote me on this but I think the diamox is only for the pressure and not for systemic inflammation. Getting the mast cells controlled with H1 and H2 blockers, benedryl, and medicines like gastrocrom seem to be more for the mast cell stabilization which in turn reduces inflammation. Hope this helps. Npt sure what you mean by switching from type 1 collagen to type 3.October 13, 2013 at 10:44 pm #4508
Thank you!! I have just been doing way too much research and ultimately confusing myself, I think lol. I hope my confusion doesn’t confuse other readers as well. I’m already taking double dose zyrtec/zantac, hydroxyzine, gastrocrom, quercetin, luteolin and I use a nebulizer 6Xs a day with gastrocrom half of the time and albuterol the other half. Ketotifen freaked my body out a little bit for some reason, in that it made my symptoms worse. I think I started with way too much (4 a day) too quickly so I may give that another try soon.
I was just wondering about the Diamox because I know that everything is connected and related so I was thinking that helping one problem could possible help alleviate another. Like a domino effect. I’m just suffering so horribly with these darn MCAS symptoms that I’m desperately searching for new ways to alleviate my suffering and try to hit the symptoms from every single angle possible.October 15, 2013 at 2:30 pm #4513MsharmonyParticipant
So sorry you have been feeling ill. Perhaps it is something in the air, where you live, triggering your symptoms or something you like to eat… which could be anything. Could be a perservative in some medicine that you take. It really could be any number of things triggering your mast cells to degranulate. I did the elimination diet, gluten and stawberries are big triggers for me. Alcohol too. Do you take any benedryl? I know they say save it for when you are really sick maybe you can take them more regularly until you get the mast cells in check? Just a thought.October 17, 2013 at 12:03 pm #4521
I haven’t been using the benadryl but it’s definitely something I might start trying. Either that or I may just go up on my hydroxyzine dosage. But it seems that no matter how many mast cell stabilizers and antihistamines that I take can’t ever seem to get my symptoms under control. 🙁
I only eat a few foods and I try really hard to pay attention and environmentally it just seems to be everything. I got triggered 5 months ago by a virus and heavy medications and I have just been going down hill so rapidly. I don’t know what to do anymore 🙁
- You must be logged in to reply to this topic.